MathSciNet Relay Station
MathSciNet bibliographic data
MR1926324 (2003g:34100) 34C27 (34C60 92D25)
Bai, Ling; Wang, Ke Almost periodic solution of a non-autonomous food chains system with Holling's type II functional response. Soochow J. Math. 28 (2002), no. 3, 267–279.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement